Alert archive / Nevada / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 33, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Jul 21, 2008, 4:39 PM PDT for Washoe County, Nevada. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2008, 4:39 PM PDT (23:39 UTC)
- Expired
- Jul 21, 2008, 5:15 PM PDT
- In force
- 36 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
County Washoe County, NV
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 5:05 PM PDT | HAIL 0.25 | Pyramid Lake, NV | VERY HEAVY RAINFALL WITH PEA SIZED HAIL REPORTED IN THE PYRAMID LAKE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 11.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 1658 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KREV 212340 SVRREV NVC031-220015- /O.NEW.KREV.SV.W.0033.080721T2339Z-080722T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RENO NV 439 PM PDT MON JUL 21 2008 THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL WASHOE COUNTY IN WESTERN NEVADA... THIS INCLUDES PYRAMID LAKE... * UNTIL 515 PM PDT * AT 435 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 10 MILES SOUTHEAST OF SUTCLIFFE...OR ABOUT 16 MILES SOUTH OF PYRAMID LAKE...AND MOVING NORTH AT 28 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SUTCLIFFE AND PYRAMID LAKE BY 450 PM PDT... BOATERS AND SWIMMERS ON OR NEAR PYRAMID LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM PEOPLE IN OR ON WATER ARE MUCH MORE PRONE TO BEING STRUCK BY DEADLY LIGHTNING. STRONG AND ERRATIC WINDS CAN LEAD TO BOATS CAPSIZING. LAT...LON 4017 11978 4021 11949 3988 11939 3990 11972 TIME...MOT...LOC 2339Z 172DEG 37KT 3986 11952 $$ HOHMANN
2 follow-up statements
000
WWUS55 KREV 220007
SVSREV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
507 PM PDT MON JUL 21 2008
NVC021-220030-
/O.CON.KREV.SV.W.0034.000000T0000Z-080722T0030Z/
MINERAL NV-
507 PM PDT MON JUL 21 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM PDT
FOR NORTHWESTERN MINERAL COUNTY...
AT 505 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER WEST CENTRAL MINERAL COUNTY...OR ABOUT 43 MILES WEST OF
GABBS...MOVING NORTH AT 16 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT AREAS BETWEEN WALKER LAKE AND
SCHURZ THROUGH 530 PM PDT. THIS INCLUDES US HIGHWAY 95.
PREPARE NOW FOR HIGH WINDS...HAIL...HEAVY RAIN AND DEADLY LIGHTNING.
DURING A SEVERE THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
LAT...LON 3876 11861 3874 11874 3879 11884 3898 11882
3897 11875 3897 11874 3897 11867 3896 11866
3895 11857
TIME...MOT...LOC 0007Z 188DEG 14KT 3880 11872
$$
CS000 WWUS55 KREV 220019 SVSREV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 516 PM PDT MON JUL 21 2008 NVC031-220026- /O.EXP.KREV.SV.W.0033.000000T0000Z-080722T0015Z/ WASHOE NV- 516 PM PDT MON JUL 21 2008 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHOE COUNTY EXPIRES AT 515 PM PDT... THE STORMS THAT EARLIER PROMPTED THE SEVERE THUNDERSTORM WARNING HAVE WEAKENED. HOWEVER...STRONG THUNDERSTORMS WILL REMAIN IN THE PYRAMID LAKE VICINITY THROUGH 600 PM...CAPABLE OF PRODUCING GUSTY WINDS...DEADLY LIGHTNING...AND HEAVY RAIN. LAKE CONDITIONS WILL REMAIN DANGEROUS. PONDING OF WATER ON ROADS WILL CREATE HAZARDOUS DRIVING CONDITIONS. STAY INDOORS UNTIL THE STORM MOVES OUT OF THE AREA. LAT...LON 4017 11978 4021 11949 3988 11939 3990 11972 TIME...MOT...LOC 0008Z 172DEG 37KT 4015 11957 $$ HOHMANN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:07 PM PDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jul 21, 2:07 PM PDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
207 PM PDT MON JUL 21 2008
.SHORT TERM...
TSTMS ARE INCREASING IN NUMBER AND POTENTIAL FOR LOCALLY HEAVY
RAINFALL WILL CONTINUE SO FLASH FLOOD WATCH WILL REMAIN
INTACT...WITH A COUPLE OF ADJUSTMENTS TO SHORTEN THE VALID TIME TO
8 PM IN MONO COUNTY AND EXTEND THE THREAT TO 5 AM FOR THE W-CNTRL
NV BASIN. MODEL GUIDANCE IS NOW IN GOOD AGREEMENT THRU TUESDAY AND
IMPROVED QPF FIELDS IN THE 18Z NAM...WHICH RECEIVED DATA FROM OUR
18Z SPECIAL SOUNDING...IS IN LINE WITH CURRENT FORECAST. FIRST
AREA OF ORGANIZED CONVECTION FROM MINERAL-LYON-DOUGLAS COUNTIES
THIS AFTERNOON WILL SPREAD NORTHEAST ACROSS W-CNTRL NV THIS
EVENING...WITH SECOND AREA OF STORMS DEVELOPING LATER TONIGHT
OVER NERN LASSEN AND NWRN NV LATER TONIGHT IN REGION OF ENHANCED
DYNAMICS AND DEFORMATION ZONE AHEAD OF UPPER LOW TRACKING ACROSS
NRN CA.
A FEW LINGERING TSTMS IN FAR NWRN NV-SURPRISE VALLEY SHOULD END
BY MID MORNING TUESDAY AS THE DYNAMICS AND MOISTURE RAPIDLY LIFT
NORTH OF THE OREGON BORDER. VERY DRY AND STABLE AIR MASS WILL
SPREAD ACROSS REGION ON TUESDAY AND END ANY FURTHER THREAT OF
THUNDERSTORMS. MAX TEMPS WILL REMAIN SLIGHTLY BELOW NORMAL IN THE
MARGINALLY COOLER AIR MASS BEHIND THE PASSAGE OF THE EJECTING UPPER
LOW.
FOR WED-THURS...DRY CONDITIONS WILL PREVAIL WITH A WARMING TREND
TO UPPER 90S AND LOWER 100S IN THE WRN NV VALLEYS BY THURSDAY.
SOME HIGH LEVEL MOISTURE SHEARING OFF FROM HURRICANE FAUSTO COULD
BRING AREAS OF CIRRUS OVER PARTS OF THE REGION ON WEDNESDAY...AND
SOME CUMULUS BUILDUPS ARE PROBABLE BY THURSDAY IN THE MINERAL-MONO
CONVERGENCE ZONE BUT WARM AIR ALOFT AND LACK OF SIGNIFICANT
LIFTING MECHANISM WILL INHIBIT TSTM FORMATION BOTH DAYS. MJD
.LONG TERM...FRIDAY THROUGH MONDAY...
DURING THE LONG TERM HIGH PRESSURE WILL REMAIN OVER THE SRN CONUS
WITH AN ACTIVE PATTERN ACROSS THE NRN TIER. ON FRIDAY THE RIDGE IS
PROGGED TO EXTEND FROM THE SRN PLAINS NORTHWARD INTO ALBERTA AND
SASKATCHEWAN. THIS AMPLIFICATION WILL BE ASSOCIATED WITH A SHARP
TROUGH AND BAROCLINIC ZONE MOVING ONTO THE BRITISH COLUMBIA COAST.
THIS SET UP WILL ALLOW FOR A WARM FLOW INTO THE WRN GREAT BASIN.
MONSOONAL MOISTURE SHOULD MAINLY BE CONFINED TO SRN NEVADA. HOWEVER
...SFC HEATING WILL HELP TO INCREASE LLVL INSTABILITY...AND THIS
WILL CREATE CONDITIONS FAVORABLE FOR ISOLD TSTMS OVER THE FAR SRN
ZONES.
THE GFS AND ECMWF SHOW THE SRN RIDGE BUILDING WEST INTO THE SWRN
CONUS ON SATURDAY. THIS SHOULD VEER THE SYNOPTIC FLOW TO A MORE WLY
DIRECTION. THIS PATTERN WOULD KEEP MOST OF THE LLVL MOISTURE TO OUR
EAST. THIS PATTERN IS ALSO PROGGED TO REMAIN FAIRLY STATIONARY
THROUGH MONDAY AS THE PROGRESSIVE ZONAL PATTERN SHOULD REMAIN WELL
TO OUR NORTH. WITH THE STRONG SFC HEATING EXPECTED THE GFS HAS
NEGATIVE LIFTED INDEX VALUES ACROSS MONO AND MINERAL COUNTIES EACH
AFTN AND EVENING FRIDAY THROUGH MONDAY. AS A RESULT WILL CONTINUE
WITH A SLIGHT CHANCE OF AFTN AND EVENING TSTMS OVER SRN MONO AND
MINERAL COUNTIES EACH DAY. TEMPERATURES WILL CONTINUE TO BE
SLIGHTLY ABOVE NORMAL THROUGH THE EXTENDED PERIOD. OHARA
&&
.AVIATION...
TSTMS CAN BE EXPECTED ACROSS THE REGION THIS AFTN AND THIS EVENING.
THE BEST CHANCE OF TSTMS WILL BE FROM 21Z TO 04Z. THE AIR MASS IS
QUITE MOIST WITH DEW POINTS IN THE 50S ACROSS WRN NEVADA. HEAVY
RAINFALL AND WIND GUSTS TO 40 KTS ARE POSSIBLE WITH THE STRONGER
STORMS. THE GENERAL FLOW PATTERN OF THE TSTMS WILL BE FROM THE
SOUTH TO THE NORTH...FROM AROUND 180 TO 200 DEG. DRY AIR WILL
ADVECT INTO THE REGION AFTER 06Z AS THE UPR TROUGH MOVES EAST.
OHARA
&&
.FIRE WEATHER...
HIGH PRESSURE OVER THE FOUR CORNERS WILL CONTINUE TO BRING UP
MOISTURE INTO THE WESTERN GREAT BASIN AND NORTHEASTERN SIERRA THIS
AFTERNOON AND EVENING. THE APPROACHING LOW PRESSURE SYSTEM WILL MOVE
INTO NORTHERN CALIFORNIA TONIGHT WILL HELP TO ORGANIZE THUNDERSTORMS
WITH SOME EXPECTED TO BECOME SEVERE...WITH DOWNBURST WINDS UP TO
60 MPH AND SMALL HAIL.
STORMS IN NORTHEASTERN CALIFORNIA...CLOSER TO THE UPPER LOW... HAVE
ALREADY SHOWN TO HAVE STORM SPEEDS OF NEAR 30 MPH...WHILE STORMS IN
CENTRAL AND WESTERN NEVADA HAVE SLOWER SPEEDS AROUND 25 MPH. THESE
SPEEDS ARE ALSO EXPECTED TO INCREASE AS THE LOW MOVES IN LATER THIS
EVENING. WITH ABUNDANT MOISTURE IN THE REGION TODAY...INCLUDING A
SPECIAL SOUNDING TAKEN AT 18Z THAT SHOWED 0.80 INCH OF PRECIPITABLE
WATER OVER RENO. MOST OF THE STORMS THAT WE SEE THROUGH TONIGHT WILL
HAVE WETTING RAINS...BUT THERE REMAINS A THREAT OF ISOLATED DRY
LIGHTNING AND A FEW NEW FIRE STARTS OUTSIDE OF THE STORM CORES.
DRY AIR WILL MOVE IN QUICKLY BEHIND THE LOW AS IT MOVES TO THE EAST.
THIS WILL WORK TO STABILIZE THE AREA...WITH A SLIGHT POSSIBILITY OF
A LINGERING STORM TUESDAY MORNING IN THE FAR NORTH NEAR THE OREGON
BORDER. HOON
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NVZ004-005.
FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR NVZ001-003.
CA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CAZ070-071.
FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING FOR CAZ073.
&&
HTTP://WEATHER.GOV/RENOHazardous weather outlook, Jul 21, 6:11 AM PDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 611 AM PDT MON JUL 21 2008 CAZ070>073-NVZ001>005-220000- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 611 AM PDT MON JUL 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...TODAY AND TONIGHT... STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS WESTERN NEVADA AND NORTHEASTERN CALIFORNIA. UPPER LEVEL SYSTEM WILL MOVE ACROSS THE AREA PROVIDING THE FOCUS FOR THUNDERSTORM DEVELOPMENT. THE PRIMARY THREAT WILL BE LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING DUE TO ABUNDANT MOISTURE AND TRAINING OF THUNDERSTORMS. SMALL HAIL AND STRONG WIND GUSTS...AS WELL AS FREQUENT LIGHTNING...CAN ALSO BE EXPECTED WITH ANY THUNDERSTORMS THAT DEVELOP. AREAS EAST OF HIGHWAY 395 WILL SEE THE BEST CHANCES FOR THUNDERSTORM ACTIVITY. THUNDERSTORMS ARE FORECAST TO MOVE NORTHWARD BY TONIGHT IMPACTING AREAS NORTH OF INTERSTATE 80. LOCALLY HEAVY RAINFALL AS WELL AS STRONG WIND GUSTS...AND FREQUENT LIGHTNING WILL CONTINUE WITH THUNDERSTORMS DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORM ACTIVITY IS FORECAST IN THE FAVORED CONVERGENCE ZONE IN MONO AND MINERAL COUNTIES TUESDAY THROUGH FRIDAY. PRIMARY THREATS WILL BE LOCALLY HEAVY RAINFALL AND SMALL HAIL. SATURDAY MAY SEE INCREASED CHANCES FOR THUNDERSTORMS ACROSS SOUTHERN AND EASTERN NEVADA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER...INCLUDING HEAVY RAINFALL...STRONG THUNDERSTORM OUTFLOW WINDS...HAIL...AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE IN RENO. SKYWARN ACTIVATION MAY BE REQUIRED FOR THIS AFTERNOON AND EVENING FOR POTENTIAL STRONG THUNDERSTORMS. MOZLEY HTTP://WEATHER.GOV/RENO
In the hours before
Local storm report, Jul 21, 3:56 PM PDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
356 PM PDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL LAHONTAN RESERVOIR 39.46N 119.07W
07/21/2008 M0.75 INCH CHURCHILL NV TRAINED SPOTTER
HAIL COVERING GROUND AND ROADWAY FLOODING REPORTED ON HWY
95 BETWEEN YERINGTON AND SILVER SPRINGS.
&&
SMCGUIRELocal storm report, Jul 21, 3:58 PM PDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RENO NV
358 PM PDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM HEAVY RAIN NW IMLAY 40.66N 118.15W
07/21/2008 U0.00 INCH PERSHING NV TRAINED SPOTTER
HEAVY RAIN WITH STRONG WINDS CURRENTLY BEING REPORTED.
0328 PM HAIL 6 SE SILVER SPRINGS 39.35N 119.18W
07/21/2008 M0.25 INCH LYON NV TRAINED SPOTTER
0334 PM FUNNEL CLOUD 4 SE FALLON STATION 39.38N 118.67W
07/21/2008 CHURCHILL NV TRAINED SPOTTER
MULTIPLE FUNNEL CLOUD REPORTS IN SEVERE THUNDERSTORM
SOUTHEAST OF FALLON.
0335 PM HAIL LAHONTAN RESERVOIR 39.46N 119.07W
07/21/2008 M0.75 INCH CHURCHILL NV TRAINED SPOTTER
HAIL COVERING GROUND AND ROADWAY FLOODING REPORTED ON HWY
95 BETWEEN YERINGTON AND SILVER SPRINGS.
0341 PM HEAVY RAIN 6 SE SILVER SPRINGS 39.35N 119.18W
07/21/2008 U0.00 INCH LYON NV TRAINED SPOTTER
HEAVY RAINFALL WITH PEA-SIZED HAIL COVERING GROUND.
0354 PM FUNNEL CLOUD LAHONTAN RESERVOIR 39.46N 119.07W
07/21/2008 CHURCHILL NV TRAINED SPOTTER
DISTINCT WALL CLOUD BEING REPORTED WITH SEVERE
THUNDERSTORM OVER LAHONTAN RESERVOIR.
&&
SMCGUIRELocal storm report, Jul 21, 4:05 PM PDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
405 PM PDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TORNADO 1 SW FALLON 39.47N 118.79W
07/21/2008 CHURCHILL NV TRAINED SPOTTER
RAIN WRAPPED TORNADO REPORTED ON THE GROUND WITH SEVERE
THUNDERSTORM 5 MILES WEST OF FALLON.
&&
SMCGUIRELocal storm report, Jul 21, 4:26 PM PDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
426 PM PDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST 1 SW FALLON 39.47N 118.79W
07/21/2008 E0.00 MPH CHURCHILL NV TRAINED SPOTTER
50-60 MPH WINDS ESTIMATED WEST OF FALLON WITH POWER
OUTAGES REPORTED IN AREA. ALSO AREAS OF BLOWING DUST
REPORTED.
&&
SMCGUIRELocal storm report, Jul 21, 4:30 PM PDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
430 PM PDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 4 N FALLON 39.53N 118.78W
07/21/2008 M0.88 INCH CHURCHILL NV TRAINED SPOTTER
NICKEL SIZED HAIL ACCUMULATING WITH HEAVY RAIN.
&&
SMCGUIRELocal storm report, Jul 21, 4:33 PM PDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
433 PM PDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TORNADO 5 N FALLON 39.55N 118.78W
07/21/2008 CHURCHILL NV TRAINED SPOTTER
TORNADO REPORTED ON THE GROUND 5 MILES NORTH OF FALLON BY
TRAINED WEATHER SPOTTER.
&&
SMCGUIREThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 3:39 AM PDT | Severe Thunderstorm Warning | REV | Mineral | 28 min |
| Jul 21, 6:07 AM PDT | Flash Flood Watch | REV | Churchill, Douglas, Lyon, Mineral, Pershing, Storey and 1 more | 21 hr |
| Jul 21, 2:07 PM PDT | Severe Thunderstorm Warning | REV | Lyon, Storey | 38 min |
| Jul 21, 2:10 PM PDT | Severe Thunderstorm Warning | REV | Churchill, Lyon, Mineral | 35 min |
| Jul 21, 2:28 PM PDT | Severe Thunderstorm Warning | REV | Douglas, Lyon | 32 min |
| Jul 21, 2:42 PM PDT | Tornado Warning | REV | Churchill, Lyon, Mineral | 33 min |
| Jul 21, 3:07 PM PDT | Severe Thunderstorm Warning | REV | Churchill, Lyon, Storey | 38 min |
| Jul 21, 3:12 PM PDT | Tornado Warning | REV | Churchill | 48 min |
| Jul 21, 3:23 PM PDT | Severe Thunderstorm Warning | REV | Churchill, Lyon, Washoe | 37 min |
| Jul 21, 3:37 PM PDT | Severe Thunderstorm Warning | REV | Storey, Washoe | 38 min |
| Jul 21, 3:40 PM PDT | Severe Thunderstorm Warning | REV | Churchill, Lyon | 50 min |
| Jul 21, 3:49 PM PDT | Tornado Warning | REV | Churchill, Lyon | 41 min |
| Jul 21, 3:56 PM PDT | Tornado Warning | REV | Churchill | 49 min |
| Jul 21, 4:03 PM PDT | Severe Thunderstorm Warning | REV | Churchill | 42 min |
| Jul 21, 4:10 PM PDT | Severe Thunderstorm Warning | REV | Storey, Washoe | 35 min |
| Jul 21, 4:19 PM PDT | Tornado Warning | REV | Churchill | 41 min |
| Jul 21, 4:46 PM PDT | Severe Thunderstorm Warning | REV | Mineral | 44 min |
| Jul 21, 4:47 PM PDT | Severe Thunderstorm Warning | REV | Douglas, Lyon | 43 min |
| Jul 21, 4:48 PM PDT | Severe Thunderstorm Warning | REV | Churchill, Pershing | 57 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.